RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1993, Volume 205, Pages 6–20 (Mi znsl5791)  

This article is cited in 1 scientific paper (total in 1 paper)

Integrable differential equations for temperature correlation functions of the Heisenberg XXO chain

A. G. Izergin, A. R. Its, V. E. Korepin, N. A. Slavnov


Abstract: It is shown that two-point time-dependent temperature correlators of the Heisenberg XXO spinichain satisfy a system of classical equations in the distance between correlating spins and time. This system is an integrable lattice version of the nonlinear Schrödinger equations. Bibliography: 17 titles.

Full text: PDF file (595 kB)

English version:
Journal of Mathematical Sciences, 1996, 80:3, 1747–1759

Bibliographic databases:

UDC: 519.4

Citation: A. G. Izergin, A. R. Its, V. E. Korepin, N. A. Slavnov, “Integrable differential equations for temperature correlation functions of the Heisenberg XXO chain”, Differential geometry, Lie groups and mechanics. Part 13, Zap. Nauchn. Sem. POMI, 205, Nauka, St. Petersburg, 1993, 6–20; J. Math. Sci., 80:3 (1996), 1747–1759

Citation in format AMSBIB
\Bibitem{IzeItsKor93}
\by A.~G.~Izergin, A.~R.~Its, V.~E.~Korepin, N.~A.~Slavnov
\paper Integrable differential equations for temperature correlation functions of the Heisenberg XXO chain
\inbook Differential geometry, Lie groups and mechanics. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 1993
\vol 205
\pages 6--20
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1255300}
\zmath{https://zbmath.org/?q=an:0810.35121|0860.35120}
\transl
\jour J. Math. Sci.
\yr 1996
\vol 80
\issue 3
\pages 1747--1759
\crossref{https://doi.org/10.1007/BF02362774}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5791
  • http://mi.mathnet.ru/eng/znsl/v205/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Slavnov, “Differential equations for multipoint correlation functions in one-dimensional impenetrable bose-gas”, Theoret. and Math. Phys., 106:1 (1996), 131–142  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:112
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020